# SDR C2XA02IA071

- Difficulty date: March 17, 2002
- Submitted: March 19, 2002
- Operation: Air carrier
- Aircraft: N15816
- Make and model: Aerosp ATR 42-320
- Aircraft serial: 105
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: AD3127
- Part serial: 22000
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: O
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

IAH-  WHILE PERFORMING A LINE CHECK INSPECTION THE MECHANIC NOTED THAT THE EMERGENCY LIGHTINGDID NOT ILLUMINATE DURING TESTING.  IAH-  MAINTENANCE REMOVED AND REPLACED THE (15 WL POSITION)EMERGENCY BATTERY, PERFORMED A OPERATIONAL CHECK OF THE EMERGENCY LIGHTING SYSTEM, NO DEFECTS NOTED, AND, THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
